Communications in Mathematical Physics

, Volume 42, Issue 3, pp 281–305

Axioms for Euclidean Green's functions II

  • Konrad Osterwalder
  • Robert Schrader
Article

DOI: 10.1007/BF01608978

Cite this article as:
Osterwalder, K. & Schrader, R. Commun.Math. Phys. (1975) 42: 281. doi:10.1007/BF01608978

Abstract

We give new (necessary and) sufficient conditions for Euclidean Green's functions to have analytic continuations to a relativistic field theory. These results extend and correct a previous paper.

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Konrad Osterwalder
    • 1
  • Robert Schrader
    • 2
  1. 1.Jefferson Laboratory of PhysicsHarvard UniversityCambridgeUSA
  2. 2.Institut für Theoretische PhysikFreie Universität BerlinBerlin

Personalised recommendations